# SDR DALA2019052403264

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,696 hours, 37,308 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 CORROSION ON FLOOR BEAM STA 345 LBL= 8, 12. CORRECTIVE ACTION: SUMMARY OF NRC 00258 CORROSION WAS REPAIRED PER ER/A 578237-14 REV ORIG AND ETI-57-19 -073 REV. 2. (1088433)
